# SDR AU010223

- Difficulty date: March 4, 2001
- Submitted: April 4, 2001
- Operation: General aviation
- Make and model: Pilats PC6
- Engine: Pwa PT6A20
- Propeller: Hartzl HCB3TN3
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: PCE21275
- Condition: Failed
- Location: Propeller
- Component: Pwa, PT6A20
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

(AUS) PROPELLER REVERSE GOVERNOR IDLER GEAR BEARING COLLAPSED. METALCONTAMINATION OF ENGINE.
